Translator Disclaimer
2019 Approximate amenability and a variant of continuous Hochschild cohomology
Kazuhiro Kawamura
Rocky Mountain J. Math. 49(1): 101-127 (2019). DOI: 10.1216/RMJ-2019-49-1-101

Abstract

We study a variant of continuous Hochschild cohomology of a Banach algebra in connection with a higher-dimensional analogue of the approximate amenability of the algebra. Some results on higher-dimensional amenability have natural analogues in our context. Alternating cocycles, due to Johnson \cite {johnson}, are studied, and a previous result of the author B. E. Johnson on Lipschitz algebras over compact metric spaces is improved.

Citation

Download Citation

Kazuhiro Kawamura. "Approximate amenability and a variant of continuous Hochschild cohomology." Rocky Mountain J. Math. 49 (1) 101 - 127, 2019. https://doi.org/10.1216/RMJ-2019-49-1-101

Information

Published: 2019
First available in Project Euclid: 10 March 2019

zbMATH: 07036621
MathSciNet: MR3921869
Digital Object Identifier: 10.1216/RMJ-2019-49-1-101

Subjects:
Primary: 16W99, 46H99, 55N35

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • 2019
Back to Top